# SDR 98ZZZX2043

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44886
- Make and model: Piper PA-28-161
- Aircraft serial: 287816038
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Leak
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, PULLED WING TANKS TO C/W PIPER SB.  FOUND BOTH SENDERS LEAKING BADLY RIGHT INTO THE WING AND CABIN.  DEADLY COMBINATION.  SUBMITTER STATED THIS IS NOT A RARE CASE.  SO FAR, 4 OTHER PIPER 28'S HAVE HAD SAME PROBLEM.
